Top 10 Severe Cold and Flu Medicine – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

2 ct. of 8 fl. oz, Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine

#ad
Tylenol #ad - Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The liquid medicines both provide temporary relief of cold & sore throat.

The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor. The nighttime formula also contains doxylamine succinate, an antihistamine. The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults.

Value pack of tylenol cold + flu + cough severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine. They also aid in loosening mucus & body aches & chest congestion, head & flu symptoms including fever, cough, nasal & thinning bronchial secretions for more productive coughs.
BrandTylenol #ad
ManufacturerMcNeilConsumerandSpecialtyPharm #ad
Height5.31 Inches
Length6.06 Inches
Width2.06 Inches
Part Number1
ModelCSAVBLK;ASD;LF

2. Tylenol

#ad

Cough & Congestion, Tylenol Cold + Flu Severe Medicine Caplets for Fever, 24 ct., Pain

#ad
Tylenol #ad - Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.

24-count of tylenol cold + flu severe pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold. This severe cold & flu medicine helps relieve fever, minor aches and pains, nasal congestion, headache, sore throat, and cough. It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief. Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height2.91 Inches
Length0.79 Inches
Weight0.04 Pounds
Width4.52 Inches
Part NumberJJ-2309
ModelJJ-2309

3. Amazon Basic Care

#ad

Nasal Congestion, Sore Throat, Pain, Orange, Chest Congestion, Cough, Amazon Basic Care Severe Daytime Cold & Flu, Fever, Maximum Strength Liquid Cold Medicine; Relieves Aches, 12 Fl.Oz

#ad
Amazon Basic Care #ad - Nasal decongestant: this cold medicine relieves nasal congestion and sinus congestion and pressure associated with the common cold and flu. Pain reliever and fever reducer: This cold and flu medicine temporarily relieves minor aches and pains, headache, fever and sore throat associated with the common cold and flu.

Multi-symptom, minor aches and pains, nasal and sinus congestion, maximum strength cold and flu relief: Temporarily relieves common cold and flu symptoms such as headache, sore throat, sinus pressure, fever, cough and chest congestion. The active ingredients are acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, guaifenesin expectorant & phenylephrine HCl nasal decongestant Compare to the active ingredients in Vicks DayQuil Severe Cold & Flu.

Cough suppressant & expectorant: this cold and flu medicine temporarily relieves cough and helps loosen phlegm mucus and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and makes coughs more productive.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight1.1 Pounds
Width2.5 Inches

4. Vicks

#ad

Fever, Berry Flavor, Cold & Flu Relief, & Congestion Relief, 12 FL OZ, Twin Pack, Sore Throat, Nighttime Relief of Cough, Vicks NyQuil SEVERE

#ad
Vicks #ad - Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Multi-symptom relief. Nyquil severe cold & flu liquid temporarily relieves common cold & bronchial irritation, fever, runny nose & flu symptoms, sore throat, headache, minor aches & pains, including cough due to minor throat & sneezing.

Max strength nighttime relief. Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose. From the world’s #1 selling cough & cold brand. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines.
BrandVicks #ad
ManufacturerP&G #ad
Height6.85 Inches
Length5.25 Inches
Weight24 ounces
Width2.75 Inches
Part NumberPG-6470
ModelNA

5. Vicks

#ad

Fever, Sore Throat, Vicks DayQuil and NyQuil SEVERE, 16 NyQuil, Cold and Flu Relief, Cough, 48 LiquiCaps 32 DayQuil, Day and Night Relief, Maximum Strength, and Congestion Relief

#ad
Vicks #ad - Maximum strength cold & flu relief. Pain relief & fever reducer. Smallest branded, maximum strength daytime liquicaps. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, and congestion, fever, day or night.

Our smallest most powerful nighttime liquicap. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Nyquil severe relieves your sneezing, runny nose, sore throat, minor aches & pains, fever, and cough, headache, so you can get the rest you need. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, 4-ACTIVE, so you can power through your day.

Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Width4.31 Inches
Part Number53-PVRZ-0FPE

6. Tylenol

#ad

Cough & Congestion Relief, Pain, Tylenol Cold + Flu Severe Day & Night Caplets for Fever, 24 ct.

#ad
Tylenol #ad - The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive. Each cold & flu caplet contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a cough suppressant.

The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. 24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day.

The nighttime relief caplets help reduce fever and relieve runny nose, nasal congestion, headache, sore throat, cough, sneezing, sinus congestion and pressure. The daytime relief caplets are formulated to reduce fever, body aches, loosen phlegm and relieve headache, cough, sore throat, nasal congestion and chest congestion.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.95 Inches
Length4.52 Inches
Weight13 ounces
Width0.78 Inches
Part Number30045055024
Model30045055024

7. Rite Aid

#ad

48 Count | Pain, Rite Aid Multi-Symptom Nighttime Cold & Flu Relief, Aches, Fever and Cough Relief | Sinus Medicine for Adults | Real Time Pain Relief | Mucus Relief | Sinus Headache Relief, Softgels

#ad
Rite Aid #ad - Plus, aches, coughs, relief from fever, you’ll get restful sleep at night thanks to our nighttime formulated sinus medicine for adults. Nighttime formula: rite aid nighttime cold & flu relief softgels offer temporary sinus headache relief, and sneezing. Compare rite aid pharmacy’s nighttime Cold & Flu Relief softgels to the active ingredients in Vicks NyQuil LiquiCaps.

Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Multi-symptom relief: you’ll feel nighttime relief from aches, fever, coughing, sneezing, and runny nose associated with cold and flu. Fever & pain reliever: 325mg of acetaminophen in each softgel temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever— while cough suppressant and antihistamine calm your sinuses and throat so you can sleep.

Only 3 active ingredients: easy on your body, effective on your cold. Rite aid’s cold & flu only has 3 active ingredients— pain reliever/fever reducer, Acetaminophen; cough suppressant, Dextromethorphan HBr; and antihistamine, Doxylamine Succinate. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number012000374012

8. Theraflu

#ad

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

#ad
Theraflu #ad - The hot liquid provides a soothing effect. Hsa and fsa eligible product. Tackles your worst cold, flu and cough symptoms. Do not take more than 5 packets in 24 hours unless directed by a doctor. Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors.

Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg. Perfect for day or night. For adults and children 12 years of age and over. Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg.

Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors. Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night. Both can be taken every 4 hours, while symptoms persist.
BrandTheraflu #ad
ManufacturerTheraFlu #ad
Height5.11 Inches
Length3.25 Inches
Width4 Inches
Part Number79191200
Model79191200

9. Vicks

#ad

Cough, Fever, Sore Throat, & Congestion Relief, Cold & Flu Relief, 24 NyQuil, 72 LiquiCaps 48 DayQuil, Vicks DayQuil & NyQuil LiquiCaps, Day & Night Relief

#ad
Vicks #ad - Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps. 1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand. Nyquil nighttime relief.

Dayquil non-drowsy, multi-symptom daytime relief. Temporarily relieves common cold & flu symptoms, headache, sore throat, including nasal congestion, cough due to minor throat and bronchial irritation, minor aches & pains, and fever. Temporarily relieves common cold & flu symptoms, minor aches and Pains, sore throat, fever, headache, including cough due to minor throat and bronchial irritation, runny nose and sneezing so you can sleep.

Powerful cold symptom relief, day or night. Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.38 Inches
Length4.38 Inches
Width3 Inches
Part Number980131133
ModelNo Model

10. Amazon Basic Care

#ad

Pain Reliever, Amazon Basic Care Nite Time Cold Flu Relief Softgels, 48 Count Pack of 1, Fever Reducer, Cough Suppressant Antihistamine, Green

#ad
Amazon Basic Care #ad - Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest. Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu.

Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold Flu. Powerful nighttime relief: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep. Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0.3 Pounds
Width4.38 Inches
Part Numberbergw-674
ModelCSAVBLK;ASD;LF